MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/RIGHT; PLATE, FIXATION, BONE
Model Number 02.118.404
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's height reported as (b)(6).Additional patient identifier reported as (b)(6).Additional device product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, a patient underwent removal of variable angle locking compression lateral distal fibula plate, locking compression plate hook plate and unknown locking screw due to discomfort.There was no surgical delay.Procedure was successfully completed.Patient was fine.This report captures the postoperative event of discomfort, while the intraoperative issue of screwdriver shaft breakage during hardware removal is captured under related complaint (b)(4).This report is for one (1) 2.7mm va-lcp lateral distal fibula plate.This is report 1 of 3 for complaint (b)(4).

Brand Name
2.7MM VA-LCP LATERAL DISTAL FIBULA PLATE/5 HOLES/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8479633
Report Number2939274-2019-57239
Device Sequence Number1781404
Product Code HRS
UDI-Device Identifier10886982038869
UDI-Public(01)10886982038869
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.404
Device Catalogue Number02.118.404
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date04/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight107